# SDR WGEAFAA06001

- Difficulty date: June 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N162DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000079
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Air Conditioner
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"BURNING ODOR COMING FROM A/C CONDENSER COOLING FAN" (A)
